Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

I feel my heart is pounding in throat, what is this ?

I just sat down in bed with my lap top and all of a sudden i felt my heart racing. It was pounding super fast but i felt it in my throat too. I started coughing because it felt like I was choking. It lasted about 2 min and now I am fine but freaked out. What was that?
Asked On : Tue, 10 May 2011
Answers:  2 Views:  744
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
hi welcome to healthcare magic
as per the history it looks like palpitations..if u r a known hypertensive or had any previous cardiac problem , better get a ecg done to be on a safer side..
Answered: Tue, 10 May 2011
I find this answer helpful
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
welcome to healthcaremagic
from the description it signifies some problem in heart and you need immediate consultation with physician/cardiologist
besides clinical examination some cardiac investigations are to be done for proper treatment
do not delay seeing a cardiologist
Answered: Tue, 10 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor